Dimensional Reduction and Universal f(±) in Magnetic Chains

Géza Györgyi, Indubala I. Satija

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We study both multivalued discrete and continuum spin chains in a binary random field. The discrete spin model with N values is mapped to a (N-1)-dimensional dynamical system. The system shows a drastic dimensional reduction with the important consequence that the local magnetization is a fractal. For small field, for the Ising and the continuum spin-O(n) chains, the multifractal properties of the magnetization can be described by a universal f(±) curve.

Original languageEnglish
Pages (from-to)446-449
Number of pages4
JournalPhysical review letters
Volume62
Issue number4
DOIs
Publication statusPublished - Jan 1 1989

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this